Follow
Robert Tichy
Robert Tichy
Professor of Mathematics, Graz University of Technology
Verified email at tugraz.at - Homepage
Title
Cited by
Cited by
Year
Sequences, discrepancies and applications
M Drmota, RF Tichy
Springer, 2006
11502006
Fibonacci numbers of graphs
H Prodinger, R Tichy
The Fibonacci Quarterly 20 (1), 16-21, 1982
3431982
The Diophantine equation f (x)= g (y)
Y Bilu, R Tichy
Acta Arithmetica 95 (3), 261-288, 2000
1902000
Mellin transforms and asymptotics: digital sums
P Flajolet, P Grabner, P Kirschenhofer, H Prodinger, RF Tichy
Theoretical Computer Science 123 (2), 291-314, 1994
1901994
Odometers and systems of numeration
P Grabner, P Liardet, R Tichy
Acta Arithmetica 70 (2), 103-123, 1995
1011995
Contributions to digit expansions with respect to linear recurrences
PJ Grabner, RF Tichy
Journal of Number Theory 36 (2), 160-169, 1990
941990
Quasi-Monte Carlo methods for numerical integration: Comparison of different low discrepancy sequences
I Radović, IM Sobol’, RF Tichy
Walter de Gruyter, Berlin/New York 2 (1), 1-14, 1996
921996
On the distribution of dividend payments and the discounted penalty function in a risk model with linear dividend barrier
H Albrecher*, J Hartinger, RF Tichy
Scandinavian Actuarial Journal 2005 (2), 103-126, 2005
832005
Stochastical approximation of convex bodies
C Buchta, J MŘller, RF Tichy
Mathematische Annalen 271, 225-235, 1985
801985
Generalized Zeckendorf expansions
I NEMES, A PETH&
Appl. Math. Lett 7 (2), 25-28, 1994
771994
Diophantine equations and Bernoulli polynomials
YF Bilu, B Brindza, P Kirschenhofer, ┴ PintÚr, RF Tichy, A Schinzel
Compositio Mathematica 131 (2), 173-188, 2002
732002
On digit expansions with respect to linear recurrences
A Peth÷, RRF Tichy
Journal of Number Theory 33 (2), 243-256, 1989
641989
On a gamma series expansion for the time-dependent probability of collective ruin
H Albrecher, JL Teugels, RF Tichy
Insurance: Mathematics and Economics 29 (3), 345-355, 2001
592001
Quasi-Monte-Carlo methods and the dispersion of point sequences
G Rote, RF Tichy
Mathematical and computer modelling 23 (8-9), 9-23, 1996
581996
Spherical designs, discrepancy and numerical integration
PJ Grabner, RF Tichy
mathematics of computation 60 (201), 327-336, 1993
531993
Deviations from uniformity in random strings
P Flajolet, P Kirschenhofer, RF Tichy
Probability Theory and Related Fields 80 (1), 139-150, 1988
511988
Graphs, partitions and Fibonacci numbers
A Knopfmacher, RF Tichy, S Wagner, V Ziegler
Discrete Applied Mathematics 155 (10), 1175-1187, 2007
492007
Algebra-On analytical and diophantine properties of a family of counting polynomials
P Kirschenhofer, A Petho, WF Tichy
Acta scientiarum mathematicarum 65 (1), 47-60, 1999
481999
Diophantine Equations for Second‐Order Recursive Sequences of Polynomials
A Dujella, RF Tichy
Quarterly journal of mathematics 52 (2), 161-169, 2001
432001
An extension of Minkowski's singular function
RF Tichy, J Uitz
Applied mathematics letters 8 (5), 39-46, 1995
431995
The system can't perform the operation now. Try again later.
Articles 1–20